| Model Number |
2C8519 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a perforation was noted in the seal at the access luer activated valve of a clearlink system continu flo solution set, resulting in intravenous fluid leaking from the tubing onto the floor.This occurred during priming of the tubing with lactated ringer's solution.There was no patient involvement.No additional information is available.